# SDR TWAA0102309

- Difficulty date: January 31, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR WEB AT LONGERON 18R, STA 484 TO 503, WAS CORRODED.  REMOVED CORROSION PER SRM 53-10-3.  INSTALLED REPAIR PER SRM 53-01, PAGE 9, WITH 5/32 AD RIVETS.
